Description
PYREMUST 650 Paracetamol 650 mg tablet is available in a package of 10*15 Blister and is used for prescription by General Physicians and Gynecologists. Paracetamol is used to get relief from pain and is also used as a fever reducer.
Paracetamol 650mg Tablet is used for the treatment of mild to moderate pain including headache, migraine, sharp nerve pain (neuralgia), toothache, sore throat, period pain, and musculoskeletal pain. The medication is also used to reduce fever. The medication is available in the form of oral tablets and should be taken exactly as directed by the doctor. The usual adult dose for Paracetamol 650mg Tablet is one tablet every 4 to 6 hours, not to exceed 4 tablets in 24 hours. Patients should not take the medication for longer than 10 days unless directed by the doctor.
Patients should take the medication with a full glass of water and with or without food. The medication may cause side effects such as nausea, stomach pain, loss of appetite, and skin rash. Patients should inform the doctor or pharmacist about all the medications being taken, including over-the-counter medications, vitamins, and herbal supplements, to avoid any potential drug interactions. Patients should not drink alcohol while taking Paracetamol 650mg Tablet as it can increase the risk of liver damage. If any of these side effects persist or worsen, informing the doctor or pharmacist immediately is important.
WHAT IS THIS MEDICINE MADE OF?
PYREMUST 650 comprises Paracetamol 650 mg in the form of a tablet that acts by restraining the generation of certain chemical ‘prostaglandins’ in the brain which gives pain signals. Hence, it decreases pain. Moreover, it influences a region of the brain that directs body temperature known as the hypothalamic gland. In this manner, it diminishes fever.
Indication
PYREMUST 650 Paracetamol 650 mg tablet is indicated for the management of pain and fever reducer. Also, it is used to relieve headaches, migraine, toothache, period pain, back pain, muscle pain, and rheumatic pains. Pain and fever are caused by the activation of pain receptors due to the release of certain natural chemicals in the body like prostaglandin.
Side Effect
- The side effects of Paracetamol 650mg Tablet may include nausea, stomach pain, loss of appetite, and skin rash.
- Overdose symptoms may include nausea, vomiting, loss of appetite, sweating, stomach/abdominal pain, extreme tiredness, yellowing eyes/skin, and dark urine.
- Patients should not take more tablets than prescribed, as too much paracetamol can cause delayed, serious liver damage.
- Patients should inform the doctor or pharmacist about all the medications being taken, including over-the-counter medications, vitamins, and herbal supplements, to avoid any potential drug interactions.
- Patients should not drink alcohol while taking Paracetamol 650mg Tablet as it can increase the risk of liver damage.
- If any of these side effects persist or worsen, informing the doctor or pharmacist immediately is important.
Administration of Dosage
Take PYREMUST 650 Paracetamol 650 mg Tablet as prompted by your specialist. Your specialist will suggest how regularly you wish to require Paracetamol 650 mg Tablet based on your therapeutic condition. Dose adjustments have to be carried out by your specialist considering the severity of the condition, and age.
The recommended dosage for Paracetamol 650mg Tablet for adults is half a tablet to 1 tablet (325-650 mg) every 4-6 hours, not to exceed 3 g in 24 hours. Patients should take only as much as they need to relieve their symptoms and should not take more tablets than prescribed. The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Patients should take the tablets with water.
Patients should not take the medication for longer than the prescribed period. The maximum allowed dosage in a day is 4000 mg. Patients should follow the instructions carefully and use the medication as prescribed by the doctor. If any side effects persist or worsen, it is important to inform the doctor or pharmacist immediately.
Precautions and & Disclaimer
- While using Paracetamol 650mg Tablet, certain precautions should be taken. Patients should inform the doctor or pharmacist about all the medications being taken, including over-the-counter medications, vitamins, and herbal supplements, to avoid any potential drug interactions.
- Patients should not take more tablets than prescribed, as too much paracetamol can cause delayed, serious liver damage.
- Patients should not drink alcohol while taking Paracetamol 650mg Tablet as it can increase the risk of liver damage.
- Patients should not take the medication if they are allergic to paracetamol or any other ingredients in the medication.
- Patients should not take the medication if they have severe liver or kidney disease.
- Patients should not take the medication for longer than the prescribed period.
- If any side effects persist or worsen, it is important to inform the doctor or pharmacist immediately.